CaltechAUTHORS
  A Caltech Library Service

A Very Efficient Moment Calculation Method for Uncertain Linear Dynamic Systems

Katafygiotis, L. S. and Beck, J. L. (1995) A Very Efficient Moment Calculation Method for Uncertain Linear Dynamic Systems. Probabilistic Engineering Mechanics, 10 (2). pp. 117-128. ISSN 0266-8920 . http://resolver.caltech.edu/CaltechAUTHORS:20120830-144912953

Full text is not posted in this repository. Consult Related URLs below.

Use this Persistent URL to link to this item: http://resolver.caltech.edu/CaltechAUTHORS:20120830-144912953

Abstract

The problem of calculating the uncertainty in the dynamic response of a structure due to uncertainties related to the modeling of its dynamic behavior, is addressed. Based on a Bayesian probabilistic approach, a new approximate numerical method is proposed to investigate the resulting uncertainties in the structural response. The proposed method provides a very efficient and accurate approach to the solution of stochastic finite-element models. It can be used to quantify the uncertainties in the predicted response of a structure during its design, where engineering judgement is used to quantify the uncertainties in the modeling process.


Item Type:Article
Related URLs:
URLURL TypeDescription
http://dx.doi.org/10.1016/0266-8920(95)00005-JDOIUNSPECIFIED
http://www.sciencedirect.com/science/article/pii/026689209500005JPublisherUNSPECIFIED
Additional Information:Copyright © 1995 Published by Elsevier.
Record Number:CaltechAUTHORS:20120830-144912953
Persistent URL:http://resolver.caltech.edu/CaltechAUTHORS:20120830-144912953
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:33720
Collection:CaltechAUTHORS
Deposited By: Carmen Nemer-Sirois
Deposited On:31 Aug 2012 20:42
Last Modified:04 Sep 2012 22:04

Repository Staff Only: item control page